# SDR 9JLA2016093010655

- Difficulty date: August 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N72SG
- Make and model: Cessna 560XL
- Aircraft serial: 5508
- Aircraft time: 4,072 hours, 3,314 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Speed Switch
- Part number: D45C24
- Part serial: 779
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT ON APPROACH TO LANDING THEY RECEIVED A STAB MISCOMPARE INDICATION.  LANDING WAS WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND IDENTIFIED THAT THE TWO POSITION HORIZONTAL STABILIZER AIRSPEED SWITCH WAS DEFECTIVE.  THE SWITCH WAS REMOVED AND REPLACED, OPS SPECS OK.  AIRCRAFT WAS RETURNED TO SERVICE.
